# SDR ASOA20160913047

- Difficulty date: September 13, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 31,030 hours, 24,638 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 98053141
- Condition: Smoke
- Location: Cockpit
- Part time: 31,124 hours, 25,410 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CAPTAIN PFD WENT BLANK WITH ELECTRICAL BURNING ODOR.  MAINTENANCE R & R NR 1 PFD WITH OPS CHECK GOOD AND NO ELECTRICAL ODOR NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
